CrossRef Text and Data Mining
Result of CrossRef Text and Data Mining Search is the related articles with entitled article. If you click link1 or link2 you will be able to reach the full text site of selected articles; however, some links do not show the full text immediately at now. If you click CrossRef Text and Data Mining Download icon, you will be able to get whole list of articles from literature included in CrossRef Text and Data Mining.
Recurrent Thrombotic Events after Catastrophic Antiphopholipid Syndrome
Hayne Cho Park, Hyun-Bae Yoon, Tae Woo Lee, Ji Yong Jung, Ho Jun Chin, Yon Su Kim, Suhnggwon Kim
Korean J Intern Med. 2012;27(2):232-234.   Published online 2012 May 31    DOI: https://doi.org/10.3904/kjim.2012.27.2.232

Excel Download

Recurrent Thrombotic Events after Catastrophic Antiphopholipid Syndrome
The Korean Journal of Internal Medicine. 2012;27(2):232   Crossref logo
Link1 Link2

Thrombophilia, Clinical Factors, and Recurrent Venous Thrombotic Events
Yearbook of Vascular Surgery. 2007;2007:333-334   Crossref logo
Link1 Link2

C0205 Severe thrombotic events in young patients with antiphospholipid syndrome
Thrombosis Research. 2012;130:S162-S163   Crossref logo
Link1 Link2

FULMINANT MULTIORGAN FAlLURE WITH AORTIC OCCLUSION AND THROMBOTIC MICRO ANGIOPATHY IN CATASTROPHIC ANTIPHOSPHOLIPID SYNDROME
American Journal of Kidney Diseases. 2014;63(5):B76   Crossref logo
Link1 Link2

Relapsing catastrophic antiphospholipid antibody syndrome: a mimic for thrombotic thrombocytopenic purpura?
Lupus. 1999;8(6):477-481   Crossref logo
Link1 Link2

Catastrophic Antiphospholipid Antibody Syndrome Presenting as Intraabdominal Abscess: An Unusual Case of Thrombotic Storm.
Chest. 2016;150(4):377A   Crossref logo
Link1 Link2

Increased thrombotic vascular events after change of statin
The Lancet. 1998;352(9143):1830-1831   Crossref logo
Link1 Link2

Thrombotic vascular events after change of statin
The Lancet. 1999;353(9155):844   Crossref logo
Link1 Link2

Thrombotic vascular events after change of statin
The Lancet. 1999;353(9155):844   Crossref logo
Link1 Link2

Thrombotic vascular events after change of statin
The Lancet. 1999;353(9155):844-845   Crossref logo
Link1 Link2

This metadata service is kindly provided by CrossRef from May 29, 2014. Korean J Intern Med has participated in CrossRef Text and Data Mining service since August 31, 2015.